Polynomial solutions to the KP hierarchy are known to be parametrized by a cone over an infinite-dimensional Grassmann variety. Using the notion of Schubert derivations on a Grassmann algebra, we encode the classical Pl"ucker equations of Grassmannians of r-dimensional subspaces in a formula whose limit for r→∞ coincides with the KP hierarchy phrased in terms of vertex operators.

On the Pluecker equations characterizing Grassmann cones / Gatto, Letterio; Salehyan, Parham. - STAMPA. - impanga 15:(2018), pp. 97-125. ((Intervento presentato al convegno IMPANGA 15 tenutosi a Bedlewo, Polonia nel 12-18 Aprile 2015 [10.4171/182].

On the Pluecker equations characterizing Grassmann cones

Letterio Gatto;
2018

Abstract

Polynomial solutions to the KP hierarchy are known to be parametrized by a cone over an infinite-dimensional Grassmann variety. Using the notion of Schubert derivations on a Grassmann algebra, we encode the classical Pl"ucker equations of Grassmannians of r-dimensional subspaces in a formula whose limit for r→∞ coincides with the KP hierarchy phrased in terms of vertex operators.
978-3-03719-182-8
File in questo prodotto:
File Dimensione Formato  
IMPANGA_15.pdf

non disponibili

Descrizione: Articolo contenuto nel volume
Tipologia: 2a Post-print versione editoriale / Version of Record
Licenza: Non Pubblico - Accesso privato/ristretto
Dimensione 2.53 MB
Formato Adobe PDF
2.53 MB Adobe PDF   Visualizza/Apri   Richiedi una copia
Pubblicazioni consigliate

Caricamento pubblicazioni consigliate

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/11583/2714802